# SDR HNAA2016072700229

- Difficulty date: July 21, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 58,211 hours, 65,096 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Detached
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 HYDRAULIC FLUID HOT CAUTION LIGHT ILLUMINATED WHILE TAXIING ONTO THE RUNWAY.  FOUND AFT SECTION OF JETPIPE DETACHED,  REMOVED JETPIPE FOUND AFT SECTION OF JETPIPE DETACHED.  R & R JET PIPE IAW W/C 78-00-01R. OK FOR SERVICE.
